MAUDE Adverse Event Report: LEONI FIBER OPTICS, INC. TYPENEX MEDICAL; LASER FIBER ASSY-REUSABLE-3M LOH-HCS-.37NA 600-HARD PLASTIC CLAD-BLUE TEFZEL

LEONI FIBER OPTICS, INC. TYPENEX MEDICAL; LASER FIBER ASSY-REUSABLE-3M LOH-HCS-.37NA 600-HARD PLASTIC CLAD-BLUE TEFZEL
Model Number NV0635
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device malfunction reported to typenex medical who in turn notified leoni fiber optics, inc.Contact has been made with the doctor by typenex.Leoni fiber optics, inc has initiated an internal review.Currently waiting for more information.
 
Event or Problem Description
Evla procedure in the left saphenous vein.This was the first use of this fiber.15cm of the vein were ablated prior to the fiber fracture.Fiber remnants remain in the patient's leg.They are seeing vascular surgery to address.

Brand Name
TYPENEX MEDICAL
Common Device Name
LASER FIBER ASSY-REUSABLE-3M LOH-HCS-.37NA 600-HARD PLASTIC CLAD-BLUE TEFZEL
Manufacturer (Section D)
LEONI FIBER OPTICS, INC.
209 bulifants blvd.
williamsburg VA 23188
Manufacturer (Section G)
LEONI FIBER OPTICS, INC.
209 bulifants blvd.
williamsburg VA 23188
Manufacturer Contact
laura cole
209 bulifants blvd.
williamsburg, VA 23188
7572584808
MDR Report Key16206361
Report Number3007336385-2023-00001
Device Sequence Number4880989
Product Code GEX
UDI-Device Identifier00816901020470
UDI-Public00816901020470
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model NumberNV0635
Device Catalogue Number097512
Device Lot NumberJ50524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown